MAUDE Adverse Event Report: MAKO SURGICAL CORP. BASE BAR ASSM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BASE BAR ASSM; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 210060
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Black rail guide is becoming worn from use, resulting in a rough surface along the carbon and splintering.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted.Reported issue: it was reported that the base bar was damaged.Product history review: review of the device history records indicate 64 devices were manufactured and 62 devices were accepted into final stock on 05/24/2017.A review of qt17-05-0097 revealed that the non-conformance is not related to the failure alleged in this compliant.Complaint history review: a review of complaints related to p/n 210060, lot 594361 shows 2 additional complaint(s) related to the failure in this investigation.Complaint pr: (b)(4).Inspection: inspection showed pitting in carbon fiber.Conclusion: the failure mode was confirmed.The hazard/harm combination from this complaint has been previously identified.No additional investigation or specific actions are required.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there has been no nc or capa associated with the product and failure mode reported in this event.

Brand Name
BASE BAR ASSM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key8412717
Report Number3005985723-2019-00215
Device Sequence Number11319586
Product Code OLO
UDI-Device Identifier00848486031855
UDI-Public00848486031855
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210060
Device Lot Number594361
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/20/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;